Snorting Tramadol? Can you get high from it?
I have seen this question in many online forums. The answers vary, but what must be addressed are the reasons why it must not be done. Because, if you try snorting Tramadol, it may kill you. And, before going any further, I should say that if you think you have an opioid addiction problem, you may want to consider seeing a Suboxone doctor who can provide medication assisted treatment for opiate and opioid addiction.
What does it mean to snort a prescription tablet?
Snorting a drug is when a user inhales, pulling a powdered substance in through one nostril. To be more effective, they may cut off a piece of a straw and use it.
So, how can you snort a tablet?
A prescription tablet may be crushed until it is only powder. The user will then snort the powder with the idea that it will absorb faster in the nasal passages. They just are trying to get high faster.
The snorting itself can be dangerous.
Our nasal cavities were not meant to be used for taking drugs. Snorting drugs can lead to chronic sinus infections and dangerous acute infections of the head. Chronic sinusitis is no fun at all. It is painful and it is hard to get rid of it. It may take weeks of antibiotics repeatedly and painful surgical procedures. You will also be at risk for dangerous infections that can attack your brain and kill you.
snorting Tramadol is especially dangerous.
Tramadol is an opioid drug. It doesn’t get the same attention as being a dangerous opioid. It only recently became controlled by the DEA. The fact is that it is quite dangerous. Tramadol can cause seizures. Seizures can kill you.
If you are an opioid addict already, Tramadol will likely stimulate strong cravings.
Chances are that if you use tramadol, you will be back to your drug of choice soon. If that drug of choice is heroin, playing with tramadol may lead you right back to that deadly heroin overdose.
Why is snorting tramadol so bad?
The dangers listed above of tramadol are even more dangerous with snorting. Rehabs.com details many of these dangers. If you get a seizure from the drug, it will happen even faster with snorting. You may have a deadly seizure without warning or a chance to call for help. If tramadol makes you crave stronger drugs, that effect will be worse with snorting. Psychologically, you will associate it with using real drugs and chemically, the tramadol will make you crave those drugs.
Also, the fact is, you will not get high from snorting tramadol.
Snorting tramadol will likely give you, at best, a placebo effect. If someone gave you a bag of sugar and told it was cocaine, your brain might trick you. The same goes for a crushed up tramadol tablet. Your brain might give you a little feeling of being high because you believe it will.
If you want to feel high, here are some things you can do.
Do some exercise. Physical exercise causes the release of endorphins. This is a natural high feeling. Listening to music or playing a musical instrument is also a good way to elevate your mood. Go to a 12-step recovery meeting, such as AA or NA. Being in a room full of like minded people engaged in spiritually uplifting activity will make you feel great. If you are concerned about your drug and alcohol use, you might want to look for a sober living home.
Seeing a doctor is an important step.
Seeing a doctor can be a good idea. You may have psychological issues that you will need to address, such as anxiety or depression. Maybe your drug use is your way of trying to medicate a real medical problem. Don’t be your own doctor. You need to see a real doctor who can evaluate you from the outside and provide safe medical care.
In conclusion, please do not snort tramadol.
I hope that I have given you some good reasons to not snort tramadol. If you have tramadol that you do not need, you must dispose of it. Ask your pharmacist about safe ways to dispose of medications. Whatever you do, please do not take prescriptions medications for recreational use.